# SDR SWAA2021021547908

- Difficulty date: January 19, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 47,451 hours, 28,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD CORNER SCUFF PLATE CRACKED. / REPAIRED BY VENDOR AIRCRAFT DUCTING REPAIR INC. ON 28JAN21 UNDER RO# RA2D1L. SCUFF PLATE TO BE REINSTALLED ON TASKCARD 753-721-00-01
